# SDR UALA2010072702692

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,561 hours, 11,775 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582233
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE SQUIB FAILS TEST WHEN ACCOMPLISHING TEST 1.  REPLACED BATTERY PACK AND POWER SUPPLY AND ACCOMPLISHED SQUIB TEST.  OPS CHECK NORMAL, NO EICAS MESSAGES.
